# SDR CA090827007

- Difficulty date: July 20, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 1,250 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 350A09014920
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom
- Component part number: 2300000101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLERS PN 350A09-0149-20 AND 23 WERE FOUND CRACKED AT BEND RADIUS IMMEDIATELY ADJACENT TO TAILBOOM SKIN.  DEFECTIVE PARTS REPLACED WITH NEW.
